# SDR DLM88021227

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 30,001 hours, 23,384 cycles
- Engine: Pwa JT8D219
- Engine time: 27,112 hours, 20,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 27,112 hours, 20,989 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AT LIFT-OFF AT PNS THERE WAS NOTICEABLE POP SOUND A SLIGHT YAW TO THE AIRCRAFT FOLLOWED BY SMOKE IN THE CABIN AND A BURNING ODOR IN COCKPIT. SMELL / SMOKE DISSIPATED RAPIDLY AND NO OTHER ABNORMAL INDICATION NOTED FOR REMAINER OF FLIGHT  NORMAL  LANDING.   FOUND EVIDENCE OF BIRDSTRIKE ON RT FLAP AND NR 2 ENGINE AROUND BLADE ROOT AREA. BOROSCOPED ENGINE PER MM. PERFORMED TAKEOFF POWER RUN PER PFHB. NTF. ALL PARAMETERS NORMAL.
